American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(2257) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Stephen S. Gelbart. Harmonics on Stiefel manifolds and generalized Hankel transforms. Bull. Amer. Math. Soc. 78 (1972) 451-455. MR 0480872.
Abstract, references, and article information   
View Article: PDF

[2] Kenneth I. Gross. Restriction to a parabolic subgroup and irreducibility of degenerate principal series of ${\text{Sp}}\left( {2,\,C} \right)$. Bull. Amer. Math. Soc. 76 (1970) 1281-1285. MR 0283135.
Abstract, references, and article information   
View Article: PDF

[3] Charles Freifeld. A conjecture concerning transitive subalgebras of Lie algebras. Bull. Amer. Math. Soc. 76 (1970) 331-333. MR 0252574.
Abstract, references, and article information   
View Article: PDF

[4] Phillip A. Griffiths. Periods of integrals on algebraic manifolds: Summary of main results and discussion of open problems. Bull. Amer. Math. Soc. 76 (1970) 228-296. MR 0258824.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1